# SDR DALA2015102606424

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON TRUNNION INBD FLAP FOUND OUT LIMITS.   REPLACED TRUNNION OF INBD. FLAP RT IAW CMM 57-21-21-400-806-C01.
